RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2000, Volume 7, Number 4, Pages 59–77 (Mi da280)  

This article is cited in 3 scientific papers (total in 3 papers)

A four-parameter analysis of the complexity of the open shop problem

K. N. Kashirskich, S. V. Sevast'yanov, I. D. Chernykh

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (2321 kB)

Bibliographic databases:
UDC: 519.854
Received: 27.04.2000

Citation: K. N. Kashirskich, S. V. Sevast'yanov, I. D. Chernykh, “A four-parameter analysis of the complexity of the open shop problem”, Diskretn. Anal. Issled. Oper., Ser. 1, 7:4 (2000), 59–77

Citation in format AMSBIB
\Bibitem{KasSevChe00}
\by K.~N.~Kashirskich, S.~V.~Sevast'yanov, I.~D.~Chernykh
\paper A~four-parameter analysis of the complexity of the open shop problem
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2000
\vol 7
\issue 4
\pages 59--77
\mathnet{http://mi.mathnet.ru/da280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1815983}
\zmath{https://zbmath.org/?q=an:0962.90015}


Linking options:
  • http://mi.mathnet.ru/eng/da280
  • http://mi.mathnet.ru/eng/da/v7/s1/i4/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sevastianov S.V., “An introduction to multi-parameter complexity analysis of discrete problems”, European J Oper Res, 165:2 (2005), 387–397  crossref  mathscinet  zmath  isi  elib  scopus
    2. Kononov A., Sevastyanov S., Sviridenko M., “Complete Complexity Classification of Short Shop Scheduling”, Computer Science - Theory and Applications, Lecture Notes in Computer Science, 5675, 2009, 227–236  crossref  zmath  isi  scopus
    3. Kononov A., Sevastyanov S., Sviridenko M., “A Complete 4-Parametric Complexity Classification of Short Shop Scheduling Problems”, J. Sched., 15:4, SI (2012), 427–446  crossref  mathscinet  zmath  isi  elib  scopus
  • Дискретный анализ и исследование операций
    Number of views:
    This page:257
    Full text:119

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020